Year 2016, Volume 37, Issue 4, Pages 391 - 397 2016-10-20

Symmetric Bi-Derivation on Hyperrings

Hasret DURNA [1]

403 406

Abstract: In this paper we introduce symmetric bi-derivations in Krasner hyperrings and give its some basic properties.

Keywords: Krasner hyperrings, symmetric bi-derivation

 

Özet. Bu çalışmada Krasner hiperhalkalarda  simetrik ikili türevi tanımlayarak bazı temel özelliklerini incelemeye çalıştık.

 

Anahtar Kelimeler: Krasner hiperhalka, simetrik ikili türev

Journal Section Natural Sciences Research Article
Authors

Author: Hasret DURNA

Bibtex @ { cumuscij297355, journal = {Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi}, issn = {1300-1949}, eissn = {1300-1949}, address = {Cumhuriyet University}, year = {2016}, volume = {37}, pages = {391 - 397}, doi = {}, title = {Symmetric Bi-Derivation on Hyperrings}, key = {cite}, author = {DURNA, Hasret} }
APA DURNA, H . (2016). Symmetric Bi-Derivation on Hyperrings. Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi, 37 (4), 391-397. Retrieved from http://dergipark.org.tr/cumuscij/issue/28003/297355
MLA DURNA, H . "Symmetric Bi-Derivation on Hyperrings". Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 37 (2016): 391-397 <http://dergipark.org.tr/cumuscij/issue/28003/297355>
Chicago DURNA, H . "Symmetric Bi-Derivation on Hyperrings". Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 37 (2016): 391-397
RIS TY - JOUR T1 - Symmetric Bi-Derivation on Hyperrings AU - Hasret DURNA Y1 - 2016 PY - 2016 N1 - DO - T2 - Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 391 EP - 397 VL - 37 IS - 4 SN - 1300-1949-1300-1949 M3 - UR - Y2 - 2019 ER -
EndNote %0 Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi Symmetric Bi-Derivation on Hyperrings %A Hasret DURNA %T Symmetric Bi-Derivation on Hyperrings %D 2016 %J Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi %P 1300-1949-1300-1949 %V 37 %N 4 %R %U
ISNAD DURNA, Hasret . "Symmetric Bi-Derivation on Hyperrings". Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 37 / 4 (October 2016): 391-397.